# SDR DALA2024010900327

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT BTW STA Y=1022 TO Y=1053 X=44 AT CPAX. SUMMARYOF NRC 00600: CORROSION LEVEL II. FLOOR SUPPORT BTW STA Y=1022 TO Y=1053 X=44 AT CPAX WAS REPLACED PER B717-200 SRM 51-41-05-0G PAR 8 AND DWG 9981477-15 REV L. (LP #0145572)
